Trigonometric Approximations and Kolmogorov Widths of Anisotropic Besov Classes of Periodic Functions of Several Variables

  • V. V. Myronyuk Iн-т математики НАН України, Київ

Abstract

We describe the Besov anisotropic spaces of periodic functions of several variables in terms of the decomposition representation and establish the exact-order estimates of the Kolmogorov widths and trigonometric approximations of functions from unit balls of these spaces in the spaces L q .
Published
25.08.2014
How to Cite
MyronyukV. V. “Trigonometric Approximations and Kolmogorov Widths of Anisotropic Besov Classes of Periodic Functions of Several Variables”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 8, Aug. 2014, pp. 1117–1132, http://umj.imath.kiev.ua/index.php/umj/article/view/2203.
Section
Research articles